Discussions By Condition: Other Conditions

Depo-provera and heavy bleeding

Posted In: Other Conditions 0 Replies
  • Posted By: Krissy81
  • December 27, 2006
  • 02:25 AM

I was put on depo-provera injection so that I wouldn't ovulate because I suffer from Ovarian cysts. About40 days after i got the shot I started to bleed. Very heavy at times with blood clots. My dr. the suggested I try Premarin, and estrogen to regulate the bleeding. That didn't work. He told me then to take 2oomg of ibprofen 3 times a day along with the Premarin. That didn't work. I started bleeding 11/7/06 and it's now 12/26/06 and I am still bleeding, He put me on a birth control pill with has estrogen and progestrin. Has anyone experienced this problem and if so, what where u given to stop the bleeding? And if u were put on birth control pills how long will it take the bleeding to stop? :confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement